Boundary behaviour of meromorphic functions of several variables

László Lempert Eötvös Loránd University, Budapest, Hungary

TBD mathscidoc:1701.331561

Acta Mathematica, 144, (1), 1-25, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 268 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{lászló1978boundary,
  title={Boundary behaviour of meromorphic functions of several variables},
  author={László Lempert},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250857131270},
  booktitle={Acta Mathematica},
  volume={144},
  number={1},
  pages={1-25},
  year={1978},
}
László Lempert. Boundary behaviour of meromorphic functions of several variables. 1978. Vol. 144. In Acta Mathematica. pp.1-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203250857131270.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved